Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 47156, 10 pages
http://dx.doi.org/10.1155/DDNS/2006/47156

Asymptotic behavior of a class of nonlinear difference equations

Mathematical Institute, Serbian Academy of Science and Arts, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 7 April 2006; Accepted 28 May 2006

Copyright © 2006 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Berenhaut and E. G. Goedhart, “Explicit bounds for second-order difference equations and a solution to a question of Stević,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 1–10, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Berg, Asymptotische Darstellungen und Entwicklungen, Hochschulbücher für Mathematik, Band 66, VEB Deutscher Verlag der Wissenschaften, Berlin, 1968. View at Zentralblatt MATH · View at MathSciNet
  3. L. Berg, “On the asymptotics of nonlinear difference equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 21, no. 4, pp. 1061–1074, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Berg, “Inclusion theorems for non-linear difference equations with applications,” Journal of Difference Equations and Applications, vol. 10, no. 4, pp. 399–408, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Berg, “Corrections to “Inclusion theorems for non-linear difference equations with applictions”,” Journal of Difference Equations and Applications, vol. 11, no. 2, pp. 181–182, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Berg and L. von Wolfersdorf, “On a class of generalized autoconvolution equations of the third kind,” Zeitschrift für Analysis und ihre Anwendungen, vol. 24, no. 2, pp. 217–250, 2005. View at Google Scholar · View at MathSciNet
  7. R. J. Beverton and S. J. Holt, On the Dynamics of Exploited Fish Populations, vol. 19, Fish. Invest., London, 1957.
  8. J. Bibby, “Axiomatisations of the average and a further generalisation of monotonic sequences,” Glasgow Mathematical Journal, vol. 15, pp. 63–65, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Borwein, “Convergence criteria for bounded sequences,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 18, pp. 99–103, 1972/1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. T. Copson, “On a generalisation of monotonic sequences,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 17, pp. 159–164, 1970/1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Cox, “Problem E 3034,” American Mathematical Monthly, vol. 91, p. 58, 1984. View at Google Scholar
  12. N. G. de Bruijn, Asymptotic Methods in Analysis, vol. 4 of Bibliotheca Mathematica, North-Holland, Amsterdam, 1958. View at Zentralblatt MATH · View at MathSciNet
  13. R. DeVault, G. Dial, V. L. Kocic, and G. Ladas, “Global behavior of solutions of xn+1=axn+f(xn,xn1),” Journal of Difference Equations and Applications, vol. 3, no. 3-4, pp. 311–330, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Ya. Dorogovcev, “Problem MS'88 no. 6,” Matematika Segodnya, vol. 6, pp. 176–177, 1990 (Russian). View at Google Scholar
  15. A. W. Goodman, “Problem 6610,” American Mathematical Monthly, vol. 96, p. 774, 1989. View at Google Scholar
  16. E. A. Grove, C. M. Kent, G. Ladas, S. Valicenti, and R. Levins, “Global stability in some population models,” in Communications in Difference Equations. Proceedings of the 4th International Conference on Difference Equations (Poznan, 1998), pp. 149–176, Gordon and Breach, Amsterdam, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H.-F. Huo and W.-T. Li, “Permanence and global stability of positive solutions of a nonautonomous discrete ratio-dependent predator-prey model,” Discrete Dynamics in Nature and Society, vol. 2005, no. 2, pp. 135–144, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Kuang and J. M. Cushing, “Global stability in a nonlinear difference-delay equation model of flour beetle population growth,” Journal of Difference Equations and Applications, vol. 2, no. 1, pp. 31–37, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. G. Pakes, “Asymptotic behaviour of monotone weakly-nonlinear recurrences,” The Australian Mathematical Society. Gazette, vol. 29, no. 2, pp. 91–98, 2002. View at Google Scholar · View at MathSciNet
  20. E. C. Pielou, Population and Community Ecology, Gordon and Breach, New York, 1974.
  21. G. Polya and G. Szegö, Aufgaben und lehrsätze aus der analysis, Verlag von Julius, Berlin, 1925.
  22. D. C. Russell, “On bounded sequences satisfying a linear inequality,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 19, pp. 11–16, 1974/1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Stević, “Asymptotic behaviour of a sequence defined by iteration,” Matematichki Vesnik, vol. 48, no. 3-4, pp. 99–105, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Stević, “Behavior of the positive solutions of the generalized Beddington-Holt equation,” Panamerican Mathematical Journal, vol. 10, no. 4, pp. 77–85, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Stević, “A generalization of the Copson's theorem concerning sequences which satisfy a linear inequality,” Indian Journal of Mathematics, vol. 43, no. 3, pp. 277–282, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. Stević, “On the recursive sequence xn+1=1xn+Axn1,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 1, pp. 1–6, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Stević, “A global convergence result,” Indian Journal of Mathematics, vol. 44, no. 3, pp. 361–368, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Stević, “A global convergence results with applications to periodic solutions,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 1, pp. 45–53, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. Stević, “Asymptotic behavior of a sequence defined by iteration with applications,” Colloquium Mathematicum, vol. 93, no. 2, pp. 267–276, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. S. Stević, “Asymptotic behaviour of a sequence defined by a recurrence formula. II,” The Australian Mathematical Society. Gazette, vol. 29, no. 4, pp. 209–215, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. S. Stević, “On the recursive sequence xn+1=xn1/g(xn),” Taiwanese Journal of Mathematics, vol. 6, no. 3, pp. 405–414, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S. Stević, “Asymptotic behavior of a nonlinear difference equation,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 12, pp. 1681–1687, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. S. Stević, “On the recursive sequence xn+1=xn+xnαnβ,” Bulletin of the Calcutta Mathematical Society, vol. 95, no. 1, pp. 39–46, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. S. Stević, “Global stability and asymptotics of some classes of rational difference equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 60–68, 2006. View at Google Scholar · View at MathSciNet
  35. S. Stević, “On positive solutions of a (k+1)-th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Publisher · View at Google Scholar
  36. International student competition in mathematics, Belgrade 1984.